# SDR USAA2013061900015

- Difficulty date: June 1, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 42,225 hours, 17,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RT WING LOWER FUEL ACCESS PANEL 640NB BETWEEN STRINGERS 8 TO 11 & BETWEEN RIB 18 TO RIB 19.  REPLACED RT WING LOWER FUEL ACCESS PANEL NR 640NB IAW AMM 57-27-11-400-002-A.
